MAUDE Adverse Event Report: ABBOTT MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL WORKMATE¿ CLARIS¿ COMPUTER; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700977
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
After prepping the patient for an atrial fibrillation procedure, it was noted that the workmate claris monitors of the 48¿¿ table were not showing any signal.Remote troubleshooting was done, but the issue persisted.The procedure was cancelled.The issue was resolved on a different day by replacing the workmate computer.
 
Additional Manufacturer Narrative
Corrected information: e1.New information received confirmed the event country for this event was chile.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be determined.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.
 
Additional Manufacturer Narrative
One claris display workstation (dws) z440 was received.Visual inspection revealed the front panel ports, chassis, and labels show wear consistent with use over time.When the dws was placed on the table it was noted that it does not sit flush.The feet were inspected and identified as all present.It was noted that the removable side panel was gapping near the base and the rear of the chassis.It was also noted that the front bezel has physical damage, and does not secure fully.Internal inspection revealed no observable conditions; however it was noted that the serail card was loose (partially disconnected) from the motherboard.This board was reseated prior to powering on.Power was applied to the dws, and the dws appeared to begin to run power-on-self-test (post), but as the video was never recognized, it could not be confirmed.The power button did not allow quick shut off which also is an indication that loading was in process and not still within the early bios (boot) stages.The video card was temporarily replaced using a known good, which did not alleviate this condition.The add on cards (network, dual serial card, and framegrabber) were removed, which did not alleviate the condition isolating the cause to the motherboard.Further testing could not be performed based on the state of the return.The reported event was able to be duplicated by power sequencing.Based on the investigation and information provided to abbott, the reported event was able to be confirmed, and the root cause was attributed to the motherboard.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
WORKMATE¿ CLARIS¿ COMPUTER
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key23675614
Report Number2184149-2025-00200
Device Sequence Number18593680
Product Code DQK
UDI-Device Identifier05415067009777
UDI-Public(01)05415067009777(10)10658364
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K151911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700977
Device Catalogue NumberH700977
Device Lot Number10658364
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer12/19/2025
01/16/2026
04/22/2026
Initial Report FDA Received Date11/29/2025
Supplement Report FDA Received Date12/23/2025
02/15/2026
04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown